Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

Find Support!



Posted 6 years, 3 months ago (2 comments)

Looking for a support group?  Check out these upcoming events!  Please click the city name for additional details or click here to see a listing of all local support groups.  To connect with fellow patients online, please visit our forum.

Saturday, March 17th – Marietta, GA
Saturday, April 14th – Scottsdale, AZ
Saturday, April 21st - Raleigh, NC
Thursday, April 26th - Belleville, IL
Sunday, May 20th - Columbus, OH 

Comments

  • sam 6 years, 2 months ago

    i have graves got treated 14 years ago with radio active pill got better but 1 year after treatment they said i didnt need the pill any more so i was taken off. years down the line after developing drug abuse and alot of mistakes. now iam clean and sober for a year and 2 months with a good job with benefits so i took it apoun myself to get checked and my thytroid is acting up again they started me on 25mcg now iam up to 135 and its still not right ive been increasing for about 8 months now and i feel like crap somethin is wrong dont no what to do my doc says my thyroid is not right so i have to keep taking the pill but when i comp[lain they jus prolong it and its jus been a ruuf ride and have no one to talk to iam living in oregon now with now family and friends jus need help and some answers is it possible to get to much levo and what r the side affects. i work out eat the healthest food but still feel like crap... iam not sexually active my libido is i think gone lol. jus confused and need help going bald but is that jus old age? or should i jus stop complaining and jus man it out. my voice is completiny disoreintated i sound like crap i think i have a sis in ther but the doc said they think its my thyroid and they cant do nothin about it until my thyroid is under control. seems like if i had a beer it would make things alot better lol but i no thats not ggonna make things better from previous mistakes lol dont no if this will get through and if anybody is gonna read this....

    Link / Reply

    You must log in to comment.

  • GDATF 6 years, 2 months ago

    Hello - You might want to visit our online forum at http://gdatf.org/forum/ to connect with fellow patients and read stories from others who have been through similar experiences. The key right now is to work with your doctor to get your thyroid hormone levels stabilized, as having thyroid hormone levels out of balance can cause all sorts of physical and emotional symptoms.

    Link / Reply

    You must log in to comment.

You must log in to comment.

Questions? Problems? Please contact us at [email protected] or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2018 Graves' Disease & Thyroid Foundation